MathSciNet Relay Station
MathSciNet bibliographic data
MR2920848 60J25 (05E05 43A65 60J27 60J35)
Borodin, Alexei; Olshanski, Grigori Markov processes on the path space of the Gelfand-Tsetlin graph and on its boundary. J. Funct. Anal. 263 (2012), no. 1, 248–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement